Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 142, NWS Wilmington, OH

July 18, 2016Hocking County, Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jul 18, 2016, 9:03 AM EDT for Hocking County, Ohio. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 18, 2016, 9:03 AM EDT (13:03 UTC)
Expired
Jul 18, 2016, 9:30 AM EDT
In force
27 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

County Hocking County, OH

The radar

The Cincinnati radar (KILN), 125 km from the middle of the area, began a volume at 13:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 1.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2016-07-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1579 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2016-07-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1579 J/kg
Mixed-layer CIN
-50 J/kg
Mixed-layer LCL
963 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.5
Supercell composite
2.9

Open this sounding in Storm Lab

The text

As transmitted.

036 
WUUS51 KILN 181303
SVRILN
OHC073-181330-
/O.NEW.KILN.SV.W.0142.160718T1303Z-160718T1330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
903 AM EDT MON JUL 18 2016

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL HOCKING COUNTY IN CENTRAL OHIO...

* UNTIL 930 AM EDT.

* AT 903 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  LOGAN...MOVING SOUTHEAST AT 35 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  LOGAN...NELSONVILLE...HOCKING HILLS STATE PARK...STARR...
  ILESBORO...LAKE LOGAN STATE PARK...HAYDENVILLE AND UNION FURNACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

LARGE HAIL AND DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY.
LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3947 8228 3938 8229 3939 8250 3947 8258
      3960 8240 3947 8223
TIME...MOT...LOC 1303Z 315DEG 31KT 3949 8243 

HAIL...0.88IN
WIND...60MPH
 
$$

CONIGLIO
2 follow-up statements
445 
WWUS51 KILN 181316
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
916 AM EDT MON JUL 18 2016

OHC073-181330-
/O.CON.KILN.SV.W.0142.000000T0000Z-160718T1330Z/
HOCKING OH-
916 AM EDT MON JUL 18 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 930 AM EDT
FOR CENTRAL HOCKING COUNTY...

AT 915 AM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LAKE HOPE
STATE PARK...MOVING SOUTHEAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LOGAN...NELSONVILLE...HOCKING HILLS STATE PARK...STARR...ILESBORO...
LAKE LOGAN STATE PARK...HAYDENVILLE AND UNION FURNACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.

CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3947 8228 3938 8229 3939 8250 3947 8258
      3960 8240 3947 8223
TIME...MOT...LOC 1315Z 315DEG 31KT 3941 8233 

HAIL...0.88IN
WIND...60MPH
 
$$

CONIGLIO
350 
WWUS51 KILN 181328
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
928 AM EDT MON JUL 18 2016

OHC073-181337-
/O.EXP.KILN.SV.W.0142.000000T0000Z-160718T1330Z/
HOCKING OH-
928 AM EDT MON JUL 18 2016

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HOCKING COUNTY WILL
EXPIRE AT 930 AM EDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.

LAT...LON 3947 8228 3938 8229 3939 8250 3947 8258
      3960 8240 3947 8223
TIME...MOT...LOC 1326Z 315DEG 31KT 3941 8233 

$$

CONIGLIO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 18, 7:07 AM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jul 18, 7:07 AM EDT, 1 hour 56 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
707 AM EDT MON JUL 18 2016

.SYNOPSIS...
A cold front will move south through the Great Lakes today, and
south of the Ohio River on Tuesday. High pressure will then build
into the region for the mid part of the week, bringing drier
weather and near seasonable temperatures.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
The first weather focus will be the propagation of an upstream
MCS heading east/southeast into the forecast area this morning.
All models have been experiencing trouble capturing this feature
and subsequently where it will move to before it weakens by mid
morning. Based on radar trends and the latest HRRR, the best
chance for showers and thunderstorms will be across the northern
two thirds of the CWFA as the pcpn moves east/southeast. It
becomes more unclear across the southern third CWFA so have only
kept a chance of showers and thunderstorms going through the
morning hours. Locally heavy rain will be the main threat with the
potential for localized flooding.

For this afternoon, it is still unclear on what convective
coverage will transpire in the wake of the MCS as it will be
highly dependent on short term mesoscale features. The HRRR tries
to bring a convectively induced MCV toward the tri- state region
by afternoon. However, based on how poor all the high
resolution/convective allowing models have done recently, do not
have much confidence with this feature at this time. A weak cold
front will be approaching the northern zones as well. So, for now,
will just have 30 pops for the afternoon hours with the caveat
that short term/mesoscale trends will have to be watched for the
potential to raise pops if the need arises. The combination of
low end moderate shear and MLCAPEs in the 2000-3000 J/KG range may
produce a severe storm or two with large hail and damaging winds
being the primary severe weather threats. Locally heavy rain
could occur as well given pwats approaching 2 inches. Finally, the
combination of highs in the upper 80s and dewpoints in the lower
70s will push heat index values into the mid and upper 90s.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
The cold front will slowly move toward the Ohio River tonight.
Convection looks to be isolated to scattered at best, with a
diminishing trend in coverage as the front slips south. Skies will
clear from the north.

On Tuesday, the front should eventually pivot south and southwest,
keeping the threat for additional showers/storms out of the area
by afternoon. Skies will be partly to mostly sunny with drier air
filtering in from the north. Surface high pressure will build
in from the north Tuesday night and remain over the region on
Wednesday.

A mid level ridge will begin to poke northeast toward the lower
Ohio Valley Wednesday night. Models suggest a s/wv may dive
southeast on the periphery of this ridge. There continues to be
low confidence as to whether this feature, along with increasing
instability, will be close enough to bring a threat of showers/storms.
As a result, will maintain a dry forecast.

Temperatures will be near seasonal normals for Tuesday and
Wednesday.

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
Mid and upper level ridging will build east northeast toward the
southern Great Lakes region through the end of the work week before
beginning to weaken over the weekend. Both the 12Z GFS and 12Z ECMWF
are trying to show some mid level energy dropping down across the
western Great Lakes on Thursday but weakening it as it pushes into
the ridge axis. As a result, will maintain a dry forecast for now
but depending on the timing of this and actual placement of the
ridge, we may end up needing some lower chance pops across at least
northern portions of our fa Thursday afternoon into Thursday night.
Stronger mid level energy and an associated short wave will move
down through the western Great Lakes Friday into Saturday. This will
eventually help push a cold front south across our area over the
weekend and lead to at least some lower chance pops toward the end
of the long term period.

Temperatures will slowly moderate through the end of the week as
heights rise and the airmass modifies across our region. High
temperatures by the end of the week will be into the lower 90s with
heat indices potentially pushing up toward advisory criteria for
Friday and possibly Saturday afternoon.

&&

.AVIATION /11Z MONDAY THROUGH FRIDAY/...
Thunderstorms moving through the area will gradually weaken over
the next few hours, eventually dissipating by late morning. Until
that happens, some brief MVFR/IFR conditions (with thunder) will
be possible through the 11Z-14Z time frame. Winds are expected to
remain somewhat variable as the precipitation moves through, but
occasionally gusty.

Quieter conditions are expected for the late morning and into the
afternoon, with winds eventually becoming established again from
the SW at around 10-20 knots. There is low confidence in the
forecast for additional convection this afternoon and evening, but
the potential seems slightly higher for Cincinnati than for
points further to the north. However, VCTS/VCSH will be used until
timing and placement for additional storms (if any) becomes more
certain.

Quiet conditions are expected tonight and into Tuesday morning,
with VFR flight conditions and winds becoming calm.

OUTLOOK...No significant weather expected.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...None.
KY...None.
IN...None.

&&

SYNOPSIS...Haines/Hickman
NEAR TERM...Hickman
SHORT TERM...Hickman
LONG TERM...JGL
AVIATION...Hatzos
Hazardous weather outlook, Jul 18, 3:51 AM EDT, 5 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
351 AM EDT MON JUL 18 2016

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-191100-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-BOONE-KENTON-CAMPBELL-OWEN-GRANT-
PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-
FRANKLIN OH-LICKING-PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-
FAIRFIELD-BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-
HIGHLAND-ADAMS-PIKE-SCIOTO-
351 AM EDT MON JUL 18 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE REGION TODAY INTO
TONIGHT. A FEW STORMS MAY BE STRONG TO SEVERE THIS AFTERNOON INTO
THIS EVENING. LARGE HAIL AND DAMAGING WINDS WOULD BE THE PRIMARY
SEVERE WEATHER THREATS. LOCALIZED FLOODING WILL ALSO BE A CONCERN
WHERE THUNDERSTORMS PERSIST.

THE COMBINATION OF HEAT AND HUMIDITY WILL PUSH HEAT INDEX VALUES INTO
THE MID AND UPPER 90S THIS AFTERNOON.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

HEAT AND HUMIDITY WILL RETURN FOR THE LATTER PART OF THE WEEK.
HEAT INDEX VALUES MAY APPROACH 100 DEGREES FRIDAY AND SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON INTO THIS
EVENING.

In the hours before

Local storm report, Jul 18, 7:16 AM EDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
716 AM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 AM     HEAVY RAIN       2 WSW DELAWARE          40.29N 83.10W
07/18/2016  M1.47 INCH       DELAWARE           OH   TRAINED SPOTTER

            TRAINED SPOTTER MEASURED IN ABOUT 1.25 HOURS.

&&

SBAKER
Local storm report, Jul 18, 7:37 AM EDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
737 AM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0730 AM     FLOOD            5 N RICHWOOD            40.50N 83.29W
07/18/2016                   UNION              OH   LAW ENFORCEMENT

            HIGH WATER REPORTED ON ST RT 739 AT BALDWIN ROAD.

&&

SBAKER
Special weather statement, Jul 18, 7:45 AM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
745 AM EDT MON JUL 18 2016

OHZ065-181215-
FAIRFIELD OH-
745 AM EDT MON JUL 18 2016

...A STRONG THUNDERSTORM WILL AFFECT FAIRFIELD COUNTY UNTIL 815 AM
EDT...

AT 744 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
PICKERINGTON...MOVING SOUTH AT 20 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
LANCASTER...REYNOLDSBURG...PICKERINGTON...CANAL WINCHESTER...
BALTIMORE...PLEASANTVILLE...ROYALTON...LITHOPOLIS...AMANDA...
THURSTON...CARROLL...DUMONTVILLE...
STATE ROUTE 158 AT STATE ROUTE 204...NORTH BERNE...
US ROUTE 22 AT STATE ROUTE 159 AND FAIRFIELD COUNTY AIRPORT.

THIS INCLUDES I-70 IN OHIO BETWEEN MILE MARKERS 112 AND 113.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3967 8245 3961 8279 3982 8281 3982 8280
      3991 8280 3991 8281 3994 8281 3994 8280
      3993 8258
TIME...MOT...LOC 1144Z 347DEG 19KT 3989 8269

CONIGLIO
Local storm report, Jul 18, 7:47 AM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
747 AM EDT MON JUL 18 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0744 AM     FLOOD            5 W DELAWARE            40.30N 83.16W
07/18/2016                   DELAWARE           OH   LAW ENFORCEMENT

            HIGH WATER REPORTED ON 257 BETWEEN 36 AND WARRENSBURG
            ROAD. AS WELL AS ANTOHER REPORT OF HIGH WATER ON 36.

&&

SBAKER
Special weather statement, Jul 18, 8:13 AM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
813 AM EDT MON JUL 18 2016

OHZ065-181245-
FAIRFIELD OH-
813 AM EDT MON JUL 18 2016

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL FAIRFIELD COUNTY UNTIL
845 AM EDT...

AT 813 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
PLEASANTVILLE...MOVING SOUTHEAST AT 25 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 50 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
LANCASTER...BALTIMORE...BREMEN...PLEASANTVILLE...THURSTON...
RUSHVILLE...WEST RUSHVILLE...DUMONTVILLE...
NORTH BERNE AND FAIRFIELD COUNTY AIRPORT.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3965 8238 3966 8249 3972 8272 3990 8263
      3986 8247 3984 8247 3984 8245 3983 8240
      3975 8240 3974 8237
TIME...MOT...LOC 1213Z 292DEG 22KT 3979 8258

CONIGLIO
Special weather statement, Jul 18, 8:43 AM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
843 AM EDT MON JUL 18 2016

OHZ065-074-181315-
HOCKING OH-FAIRFIELD OH-
843 AM EDT MON JUL 18 2016

...A STRONG THUNDERSTORM WILL AFFECT HOCKING AND SOUTHEASTERN
FAIRFIELD COUNTIES UNTIL 915 AM EDT...

AT 842 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR
LANCASTER...MOVING SOUTHEAST AT 50 MPH.

STORM HAZARDS INCLUDE...
WINDS TO 40 MPH...
PEA SIZE HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING...
VERY HEAVY RAIN...

LOCATIONS IMPACTED INCLUDE...
LANCASTER...LOGAN...NELSONVILLE...BREMEN...STARR...MURRAY CITY...
SUGAR GROVE...HIDEAWAY HILLS...HAYDENVILLE...CARBON HILL...
ENTERPRISE...ILESBORO...ROCKBRIDGE...NORTH BERNE...
LAKE LOGAN STATE PARK...UNION FURNACE AND OREVILLE.

DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT
WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU
CAN DO SO SAFELY.

LAT...LON 3947 8217 3947 8228 3938 8229 3939 8243
      3965 8269 3978 8252 3967 8237 3960 8238
      3959 8226 3956 8226 3956 8221 3952 8216
TIME...MOT...LOC 1242Z 318DEG 43KT 3967 8254

CONIGLIO

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 4:40 AM EDTSpecial Weather StatementILNMercer35 min
Jul 18, 4:52 AM EDTSpecial Weather StatementILNHardin23 min
Jul 18, 5:11 AM EDTSpecial Weather StatementILNDarke34 min
Jul 18, 5:13 AM EDTSpecial Weather StatementILNLogan32 min
Jul 18, 5:29 AM EDTAreal Flood AdvisoryILNHardin, Logan, Union3 hr
Jul 18, 5:40 AM EDTSpecial Weather StatementILNDelaware, Union35 min
Jul 18, 6:42 AM EDTAreal Flood AdvisoryILNDelaware, Union3 hr
Jul 18, 7:45 AM EDTSpecial Weather StatementILNFairfield30 min
Jul 18, 8:13 AM EDTSpecial Weather StatementILNFairfield32 min
Jul 18, 8:43 AM EDTSpecial Weather StatementILNHocking32 min
Jul 18, 8:52 AM EDTAreal Flood AdvisoryILNFairfield113 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.